# SDR AALA202207154263

- Difficulty date: July 14, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 737
- Aircraft serial: 30250
- Aircraft time: 85,000 hours, 10,656 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Selector Switch
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: REPEAT EMERGENCY LIGHTS 3L CIRCUIT BREAKER POPPED AFTER ARMING THE DOORS. REPLACED DOOR 3L MODE SELECT SWITCH PER AMM 52-11-28.
